I had surgery on right eye one month ago and left eye last week. I now have a mono lense in both eyes. My visionis 20/20 in right eye and 20/25 in left eye but now I am getting flutterig in both eyes. It is very upsetting to me and I am having a hard time adjusting. The doc says it will go away and the brain will accept it. I am beginning to think that this won't happen because I am not seeing any changes. Has anyone gone through this and it has gon away?
My right eye was a month ago and left 1 week ago. I don't see any changes in right eye either. I had mono lenses inserted and my own lense removed an cataracts removed. Both eyes are flickering the same and the doc never said I would have to wear glasses. That would not bother me if the flickering went away. It is making me sick to my stomach and I want to sit in the dark. Florescent lighting at stores and in my kitchen are the worst. Doctor says give it time. I am panicing I know. But I just don't see it changing. I so appreciate your reponse. My doctor will see me in less than 2 weeks and he feels I will be ready to graduate that means he will no longer need to see me. I wish I never did this.
I forgot to say that the flickering is at the far edges of each eye and I see the shadow of the implanted lense. I feel like I have binocular vision and if I cover the edges of each eye the flickering is alot less and I am comfortable. Thanks again for responding....feel like I am so alone in this.
You may be experiencing dysphotopsia. Positive dysphotopsia is an arc of light toward the temporal side (towards you ear verses the nose). Negative dysphotopsia is a shadow in the same location. This may not get better. Google it.
I agree with you I wish I had never had I.O.L.'s implanted in my eyes either. It has been more than a year and nothing is better. I have some blurry vision, flickering lights that remind me of staring at a ceiling fan. Low light vision is bad also high light. I have no clear, near vision and have to have reading glasses to do or see anything within 24" of my eyes. My eyes also become tired easily and I have floater's and spiderwebs. It has been a nightmare since day one. I have my 4th opinion from a U of M specialist coming up in 2 weeks. It has cost me thousands of dollars and I could see better and was much happier before the surgery even though I wore glasses for nearsightedness and had cataracts. I also feel desperate and alone. chickenpotpie
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.